# SDR C2XA02IA136

- Difficulty date: July 2, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 235
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR-  FLIGHT 4161, THE CREW NOTED THAT THE LANDING GEAR DISAGREEMENT LIGHT ILLUMINATED FOR THE RIGHT MAIN GEAR.  THE CREW RETURNED TO EWR WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN GEAR UPLOCK BOX, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
